I posted a message about three weeks ago saying that my husband had been taken off seroquel and lithium and put on invega while keeping the cymbalta. The first four days were really good. He then started to deteriorate rapidly and became quite manic. His doctor put him on this and then promptly left for a 12 day vacation. There is no backup doctor- just the psych ward.
My husband had to leave home and camp in the RV since he becomes very dangerous and irrational. I ordered him off the invega and back on the other two meds and had him double the lithium dose up to 600 mg per day. Almost immediately he became stable and is back home.
I just wanted you all to know that invega could have this effect. He is not schizo. and I can't find that this drug is used for BP. I do not want this man being used as a test subject, particularly when the doctor will not be available. We were in a desperate mess and simply had to do something. He still had the seroquel and lithium on hand so it made since to take them again. When manic, he screams and yells, drives recklessly, threatens all types of harm to me, slams doors, etc. What a disease!!
What do other spouses do when the BP person becomes so violent and out of control? He also crashes soon afterwards and cycles rapidly. I don't have anyone to help me with him........